# SDR 95FDEA00307

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC15062530
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF STIFFENER AT BS 879 RBL 46 WL 201.  REMOVED CORRODED STIFFENER, INSTALLED FABRICATED STIFFENER IAW FEDEX EA 7-5310-23953.
